# SDR DL757020153

- Difficulty date: February 7, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 55,536 hours, 29,953 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 113N10706
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING / RH MLG FWD TRUNNION SUPPORT FITTING :                LUG CORROSION REPAIR                                        WHILE ACCOMPLISHING INSPECTIONS OF THE RH WING MLG FWD      TRUNNION FITTING FUSE PINS AND LUGS PER AD 2000-07-13,      CORROSION WAS FOUND ON THE SURFACE OF THE LUGS AND THE      LUG BORES.  THE LUG BORES WERE OVERSIZED AND THE FACES      MACHINED TO REMOVE THE DAMAGE.  OVERSIZE BUSHINGS WERE      INSTALLED TO RESTORE THE AREA PER ER/A 382408-14AD.
